MathSciNet Relay Station
MathSciNet bibliographic data
MR470203 30A58 (20H10)
Nakada, Masami Quasi-conformal stability of finitely generated function groups. Tôhoku Math. J. (2) 30 (1978), no. 1, 45–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement